# SDR 2008UALA03289

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 34,422 hours, 13,060 cycles
- Engine: Iae V2527A5
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GEAR VIBRATION AFTER LIFT OFF UNTIL GEAR HANDLED RAISED.
